It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-24-2007, 10:02 PM   #1
Newbie
(female)
 
Join Date: Aug 2007
Location: OHIO
Posts: 2
JRM2972 HB User
Kepra Question

Due To Many Break Through Seizures I Started Taking Keppra 2 Months Ago In Addition To The Depakote I Had Been Taking For 5 Years. When I First Started It I Did Have A Lot Of Dizziness And Was Very Tired But The Benefit Was No Seizures And I Was Sleeping At Night Like I Had Not Slept In Years. But, Now I Am Back To Having Several Seizures A Day And During The Night As Welll And I Now Seem To Be Having More Of A Panic Feeling With The Seizures Than Before. Has Anyone Taking Keppra Had A Problem With A Feeling Of Panic And Nervousness Caused By This Medicine? It Was Such A Miracle At First But For Some Reason I Now Seem To Be Getting Worse Not Better. Thanks

 
Sponsors Lightbulb
   
Old 08-24-2007, 10:39 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,236
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: Kepra Question

Oh boy (grimace). They may have ramped you up too quick. Meaning increased you Keppra to your current dose at a faster rate than your body could handle.

My friend had to cut back her dose by one tab, wait a few weeks, then increase with the new Dr using pills lesser than the 500mg working WITH the Dr (new one), and going at a slower time frame to avoid reactions and symptoms. They were trying to (originally) push her on to 3000mg. She never was able to reach that dose, but ther ended upping her dose at the end splitting the 250's to reach her max dose.

Better have your levels checked and tell your Neuro how you are feeling and see if they agree with checking levels (bloodwork).

--Travis

 
Sponsors Lightbulb
   
Old 08-25-2007, 01:07 PM   #3
Veteran
(female)
 
Join Date: Jun 2006
Location: Florida
Posts: 425
Sherri5186 HB User
Re: Kepra Question

Yes,I had the same experience with Keppra.It did wonders
for me at first,I went 3 months without seizures,then back
to my monthly.My doctor then decreased what he was giving
me daily and nothing has worked again like it did the first 3
months.I thought I actually found a combo of the Keppra and
Tegretol that would work,but,no such luck.

Good-luck,Sherri

 
Old 08-27-2007, 08:56 PM   #4
Newbie
(female)
 
Join Date: Aug 2007
Location: OHIO
Posts: 2
JRM2972 HB User
Re: Kepra Question

Thank You For Your Advice. I Have Cut Down The Amount Of Kepra And I Seem To Be Doing Better. The Neuro Wants To Admit Me To A Monitoring Unit For 5 Days But I Guess Its Quite Expensive And I Don't Know How Well My Insurance Will Pay. I Am Not Sure If Its Needed Or Maybe Just A Change Of Meds Will Do The Trick?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question About Total vs. Free Lab Results kit456 Thyroid Disorders 1 04-22-2010 08:14 AM
Diet question please help me understand :) model1979 Diet & Nutrition 4 04-22-2010 07:54 AM
Kepra and depression dollydidit Epilepsy 5 09-25-2008 05:49 PM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 11:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 01:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!